# SDR AWXA9600713

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROWS 19 TO 22 EMERGENCY TRACK LIGHTS OUT.  WIRE HARNESS SHORTED OUT AT SEAT ROW 20.  REPAIRED HARNESS, OPERATIONS CHECK GOOD.
